Keep An Eye On Medication Levels As You Lose Weight
Members Were Sparked
I began to feel light-headed and faint sometimes after losing weight although I was eating and exercising in the recommended ranges. In fact, my improved health meant that I was over-medicated and my doctor reduced my prescribed medication to my new weight and metabolism. Great news!!
Please note these are member-submitted secrets and are not reviewed by SparkPeople's health experts for accuracy. If you feel a secret is inappropriate, please click Report Inappropriate Secret and our staff will review it.
Advertisement -- Learn more about ads on this site.
You can have trouble losing weight if your medications to treat migraines, seizures, high blood pressure, diabetes,or if you take a corticosteroid for a condition such as asthma, arthritis, or lupus affect you, or you retain water from them. Work with your doctor to find a medication that will not make you retain or gain weight. Don't stop taking any medications in order to lose weight without talking to your health care provider.
Through alternative medicine such as acupuncture I have learned that some foods that may be healthy for some people are not healthy for others. For example, currently I should not eat any cold or raw vegetables or salads since I have a spleen/chi deficiency which produces way too much phlegm in my body. I have gone from being on 14 different prescription medicines at one time to only one for my thyroid. I have found that the prescriptions that I was on were actually causing my health problems.
I have lost 15 pounds just by getting off of the medications some of which were causing me to gain weight.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkTeams, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.